# SDR UHLA2010020800006

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 3,396 hours, 2,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 005040
- Condition: Discharged
- Location: Cabin
- Part time: 3,396 hours, 2,609 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTBOARD EMERGENCY LIGHT POWER SUPPLY PER EMB 175 MM 33-50-01.
